MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS MODULAR REVISION HIP SYSTEM CON SZ A STD 50MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS MODULAR REVISION HIP SYSTEM CON SZ A STD 50MM; PROSTHESIS, HIP
Catalog Number 11-301300
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - stem.G2: foreign: switzerland.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient underwent a stem revision approximately 1 month later to change the anteversion of the stem.During the procedure, the screw remained blocked and impossible to remove.This required complete removal of the femoral implant and proximal body.Attempts have been made, and no further information has been provided.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d5; g3; h2; h3; h4; h6; h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS MODULAR REVISION HIP SYSTEM CON SZ A STD 50MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22168593
Report Number0001825034-2025-01628
Device Sequence Number7828800
Product Code KWA
UDI-Device Identifier00880304474611
UDI-Public(01)00880304474611(17)340318(10)66482178
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11-301300
Device Lot Number66482178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown